JOURNAL BROWSE
Search
Advanced SearchSearch Tips
STABLE MINIMAL HYPERSURFACES IN THE HYPERBOLIC SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
STABLE MINIMAL HYPERSURFACES IN THE HYPERBOLIC SPACE
Seo, Keom-Kyo;
  PDF(new window)
 Abstract
In this paper we give an upper bound of the first eigenvalue of the Laplace operator on a complete stable minimal hypersurface M in the hyperbolic space which has finite -norm of the second fundamental form on M. We provide some sufficient conditions for minimal hypersurface of the hyperbolic space to be stable. We also describe stability of catenoids and helicoids in the hyperbolic space. In particular, it is shown that there exists a family of stable higher-dimensional catenoids in the hyperbolic space.
 Keywords
stable minimal hypersurface;hyperbolic space;first eigenvalue;
 Language
English
 Cited by
1.
On the Fundamental Tone of Minimal Submanifolds with Controlled Extrinsic Curvature, Potential Analysis, 2014, 40, 3, 267  crossref(new windwow)
2.
Lpharmonic 1-forms and first eigenvalue of a stable minimal hypersurface, Pacific Journal of Mathematics, 2014, 268, 1, 205  crossref(new windwow)
3.
Conformal type of ends of revolution in space forms of constant sectional curvature, Annals of Global Analysis and Geometry, 2016, 49, 2, 143  crossref(new windwow)
4.
Vanishing theorems for $$L^{2}$$ L 2 harmonic forms on complete Riemannian manifolds, Geometriae Dedicata, 2016, 184, 1, 175  crossref(new windwow)
5.
Fundamental tone of minimal hypersurfaces with finite index in hyperbolic space, Journal of Inequalities and Applications, 2016, 2016, 1  crossref(new windwow)
6.
Stable minimal hypersurfaces in a Riemannian manifold with pinched negative sectional curvature, Annals of Global Analysis and Geometry, 2012, 41, 4, 447  crossref(new windwow)
 References
1.
J. Barbosa, M. Dajczer, and L. Jorge, Minimal ruled submanifolds in spaces of constant curvature, Indiana Univ. Math. J. 33 (1984), no. 4, 531-547. crossref(new window)

2.
A. Candel, Eigenvalue estimates for minimal surfaces in hyperbolic space, Trans. Amer. Math. Soc. 359 (2007), no. 8, 3567-3575. crossref(new window)

3.
M. do Carmo and M. Dajczer, Rotation hypersurfaces in spaces of constant curvature, Trans. Amer. Math. Soc. 277 (1983), no. 2, 685-709. crossref(new window)

4.
M. do Carmo and C. K. Peng, Stable complete minimal hypersurfaces, Proceedings of the 1980 Beijing Symposium on Differential Geometry and Differential Equations, Vol. 1, 2, 3 (Beijing, 1980), 1349-1358, Science Press, Beijing, 1982.

5.
I. Chavel, Isoperimetric Inequalities, Cambridge Tracts in Mathematics, 145. Cambridge University Press, Cambridge, 2001.

6.
S. Y. Cheng, P. Li, and S.-T. Yau, Heat equations on minimal submanifolds and their applications, Amer. J. Math. 106 (1984), no. 5, 1033-1065. crossref(new window)

7.
S. S. Chern, M. do Carmo, and S. Kobayashi, Minimal submanifolds of a sphere with second fundamental form of constant length, 1970 Functional Analysis and Related Fields (Proc. Conf. for M. Stone, Univ. Chicago, Chicago, Ill., 1968) pp. 59-75 Springer, New York.

8.
L. F. Cheung and P. F. Leung, Eigenvalue estimates for submanifolds with bounded mean curvature in the hyperbolic space, Math. Z. 236 (2001), no. 3, 525-530. crossref(new window)

9.
J. Choe, The isoperimetric inequality for minimal surfaces in a Riemannian manifold, J. Reine Angew. Math. 506 (1999), 205-214.

10.
D. Fischer-Colbrie and R. Schoen, The structure of complete stable minimal surfaces in 3-manifolds of nonnegative scalar curvature, Comm. Pure Appl. Math. 33 (1980), no. 2, 199-211. crossref(new window)

11.
D. Hoffman and J. Spruck, Sobolev and isoperimetric inequalities for Riemannian submanifolds, Comm. Pure Appl. Math. 27 (1974), 715-727.

12.
H. P. McKean, An upper bound to the spectrum of $\Delta$ on a manifold of negative curvature, J. Differential Geometry 4 (1970), 359-366.

13.
H. Mori, Minimal surfaces of revolution in $H^{3}$ and their global stability, Indiana Univ. Math. J. 30 (1981), no. 5, 787-794. crossref(new window)

14.
J. Ripoll, Helicoidal minimal surfaces in hyperbolic space, Nagoya Math. J. 114 (1989), 65-75.

15.
L.-F. Tam and D. Zhou, Stability properties for the higher dimensional catenoid in $R^{n+1}$, Proc. Amer. Math. Soc. 137 (2009), no. 10, 3451-3461. crossref(new window)

16.
Y. L. Xin, Bernstein type theorems without graphic condition, Asian J. Math. 9 (2005), no. 1, 31-44. crossref(new window)